# SDR CA010117006

- Difficulty date: November 28, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Mount
- Part number: 23058145
- Condition: Cracked
- Location: Nr 1 Nozzle
- Part time: 3 hours, 22 cycles
- Component: Turbine Assembly, Allsn, 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE CAME IN FOR REPAIR FOR SMOKING ON SHUTDOWN. AFTER TESTING THE ENGINE, IT WAS NOTICED THAT THERE WAS OIL PRESENT IN THE NR1 NOZZLE AREA. UPON DISSASSEMBLY, A SMALL CRACK WAS FOUND ON THE NR1 NOZZLE MOUNT FACE. AFTER CLEANING, IT WAS NOTED THAT THE CRACK WAS NOW A HOLE. FURTHER INSPECTION REVEALED THAT THE NR8 OIL PRESSURE BORE WAS DRILLED TO .700 AND THE PRINT DIMENSION IS .595 TO .605. THE CUSTOMER AND THE MANUFACTURER WERE NOTIFIED OF THE DEFECT AND THE PART WAS RETURNED TO THE MANUFACTURER.
